# SDR CAL960029

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1010
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED BETWEEN S27R AND S28R AND STA 1010.  A SHEAR TIE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-4, SRM 51-10-2, AND SRM 51-30-2.  (X)
